<br/> Multiple slowly oscillating periodic solutions in coupled lossless transmission lines. Krawcewicz, W.; Ma, S.; and Wu, J. Nonlinear Anal. Real World Appl., 5(2):309–354, 2004. Journal link.
doi  bibtex   
@article {MR2025070,
    AUTHOR = {Krawcewicz, Wieslaw and Ma, Shiwang and Wu, Jianhong},
     TITLE = {<br/> Multiple slowly oscillating periodic solutions in coupled
              lossless transmission lines},
   JOURNAL = {Nonlinear Anal. Real World Appl.},
  FJOURNAL = {Nonlinear Analysis. Real World Applications. An International
              Multidisciplinary Journal},
    VOLUME = {5},
      YEAR = {2004},
    NUMBER = {2},
     PAGES = {309--354},
      ISSN = {1468-1218},
   MRCLASS = {34K13 (34K18 34K40 35B10 47J15)},
  MRNUMBER = {2025070 (2004i:34183)},
MRREVIEWER = {George Seifert},
       DOI = {10.1016/S1468-1218(03)00040-3},
bibbase_note = {<a href="http://dx.doi.org/10.1016/S1468-1218(03)00040-3" target="_blank">
<span style="color: green">Journal link</span></A>.},


}
Downloads: 0